B
Blue52
Member
I'm a long time lurker on and off for the past decade. Never posted before but now I feel the need to ask the members if anyone has fainted after applying Minoxidil 12.5%
From 2014 I have been on 1mg Propecia and 5% Minoxidil daily right up to June of this year. Everything was fine until I noticed my hair thinning around the mid-scalp. Thinking it was a hard shed I stuck it out till the end of September with only a slight improvement. My initial thoughts were one or both the medications had lost their potency leading me to switch to the higher strength Minoxidil first to eliminate one or the other. Anyways after 2 weeks I seemed to wake up with a headache which I put down to stress but then last week as I got out of bed I suddenly felt dizzy and next thing I knew I was waking up on the floor. 3 days later it happened again. I went to see my practitioner, he checked my heart rate and blood pressure which were normal.
When I told him I was using the high strength Minoxidil he said I should stop, so I did. It's been just over one week now with no fainting and only 2 headaches. I can only attribute this with the coincidence of the high strength Minoxidil. I haven't used the regular 5% since.
Now I’m unsure what to do next. If I go back to the 5% I'd have to eliminate the Propecia by trying a replacement and the only one I see is Dut but that is a higher strength. Has anyone suffered from fainting, dizziness and headaches? If so, what alternatives have worked for you?
From 2014 I have been on 1mg Propecia and 5% Minoxidil daily right up to June of this year. Everything was fine until I noticed my hair thinning around the mid-scalp. Thinking it was a hard shed I stuck it out till the end of September with only a slight improvement. My initial thoughts were one or both the medications had lost their potency leading me to switch to the higher strength Minoxidil first to eliminate one or the other. Anyways after 2 weeks I seemed to wake up with a headache which I put down to stress but then last week as I got out of bed I suddenly felt dizzy and next thing I knew I was waking up on the floor. 3 days later it happened again. I went to see my practitioner, he checked my heart rate and blood pressure which were normal.
When I told him I was using the high strength Minoxidil he said I should stop, so I did. It's been just over one week now with no fainting and only 2 headaches. I can only attribute this with the coincidence of the high strength Minoxidil. I haven't used the regular 5% since.
Now I’m unsure what to do next. If I go back to the 5% I'd have to eliminate the Propecia by trying a replacement and the only one I see is Dut but that is a higher strength. Has anyone suffered from fainting, dizziness and headaches? If so, what alternatives have worked for you?





